Sági, Gábor and Gyenis, Zalán (2013) Upward Morley’s theorem downward. Math. Log. Quart, 59 (4-5). pp. 303-331.
![]() |
Text
FiniteMorley_published.pdf Restricted to Registered users only Download (359kB) | Request a copy |
Abstract
By a celebrated theorem of Morley, a theory T is ℵ1-categorical if and only if it is κ-categorical for all uncountable κ. In this paper we are taking the first steps towards extending Morley’s categoricity theorem “to the finite”. In more detail, we are presenting conditions, implying that certain finite subsets of certain ℵ1-categorical T have at most one n-element model for each natural number n ∈ ω (counting up to isomorphism, of course).
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Dr Gábor Sági |
Date Deposited: | 26 Sep 2014 05:55 |
Last Modified: | 13 Dec 2015 15:53 |
URI: | http://real.mtak.hu/id/eprint/16972 |
Actions (login required)
![]() |
Edit Item |